# SDR SWAA010662

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 46,753 hours, 41,170 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6552235
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT WING STABILIZER BEAM FITTING CORRODED ON REAR SPAR CHORD.  REMOVED AND REPLACED BEAM FITTING PER MM.
